Alert archive / Wyoming / Red Flag Warnings in 2007
Red Flag Warning 10, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Sep 12, 2007, 2:27 AM MDT for 8 counties in Wyoming. It took effect at Sep 12, 2007, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2007, 2:27 AM MDT (08:27 UTC)
- In effect from
- Sep 12, 2007, 1:00 PM MDT
- Expired
- Sep 12, 2007, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Park County, WY, Sweetwater County, WY, Teton County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 46 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3354 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KRIW 120827 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 227 AM MDT WED SEP 12 2007 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR PORTIONS OF CENTRAL AND NORTHWEST WYOMING... .SOUTHWEST TO WEST WINDS WILL INCREASE TODAY AHEAD OF AN APPROACHING COLD FRONT. IN ADDITION...VERY DRY AND UNSEASONABLY WARM CONDITIONS ARE EXPECTED. THIS IN COMBINATION WITH CRITICAL FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. WYZ140-286-121630- /O.UPG.KRIW.FW.A.0005.070912T1900Z-070913T0200Z/ /O.NEW.KRIW.FW.W.0010.070912T1900Z-070913T0200Z/ YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS / NORTH SHOSHONE NF- 227 AM MDT WED SEP 12 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH...WITH GUSTS TO AROUND 35 MPH ARE EXPECTED ACROSS NORTHWEST WYOMING THIS AFTERNOON AND EVENING. THE STRONGER WINDS WILL BE OVER THE ABSAROKA MOUNTAINS. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND CRITICAL FUELS...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A COLD FRONT WILL MOVE INTO THE AREA LATE THIS AFTERNOON OR EARLY EVENING...BRINGING IN HIGHER RELATIVE HUMIDITIES ALLEVIATING THE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ288-121630- /O.UPG.KRIW.FW.A.0005.070912T1900Z-070913T0200Z/ /O.NEW.KRIW.FW.W.0010.070912T1900Z-070913T0200Z/ EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF- 227 AM MDT WED SEP 12 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH...WITH FREQUENT GUSTS OF 35 MPH AND HIGHER WILL DEVELOP TODAY ACROSS THE EAST SLOPE OF THE WIND RIVER MOUNTAINS. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND CRITICAL FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. SLIGHTLY HIGHER HUMIDITIES WILL MOVE THIS EVENING ALLEVIATING THE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ283-121630- /O.UPG.KRIW.FW.A.0005.070912T1900Z-070913T0200Z/ /O.NEW.KRIW.FW.W.0010.070912T1900Z-070913T0200Z/ UPPER WIND RIVER BASIN / WIND RIVER BASIN- 227 AM MDT WED SEP 12 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SOUTHWEST TO WEST WIND BETWEEN 15 AND 20 MPH IS EXPECTED TO DEVELOP...WITH FREQUENT GUSTS TO AROUND 30 MPH ACROSS THE WIND RIVER BASIN. THESE WINDS WILL MIX DOWN INTO THE WIND RIVER BASIN BETWEEN 1 AND 3 PM. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND CRITICAL FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A COLD FRONT WILL MOVE INTO THE AREA THIS EVENING...BRINGING IN HIGHER RELATIVE HUMIDITIES ALLEVIATING THE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ280-285-289-121630- /O.UPG.KRIW.FW.A.0005.070912T1900Z-070913T0200Z/ /O.NEW.KRIW.FW.W.0010.070912T1900Z-070913T0200Z/ NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 227 AM MDT WED SEP 12 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS WILL INCREASE BY LATE MORNING...WITH SPEEDS GENERALLY BETWEEN 15 AND 25 MPH...WITH FREQUENT GUSTS TO 35 MPH PERSISTING THROUGH THE AFTERNOON AND EVENING. THE RELATIVE HUMIDITY WILL DIP TO BETWEEN 10 TO 15 PERCENT THIS AFTERNOON. THE WINDS AND LOW HUMIDITY...COMBINED WITH CRITICAL FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A COLD FRONT WILL MOVE INTO THE AREA THIS EVENING...BRINGING IN HIGHER RELATIVE HUMIDITIES ALLEVIATING THE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS85 KRIW 121655 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 1055 AM MDT WED SEP 12 2007 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR PORTIONS OF CENTRAL AND NORTHWEST WYOMING... .SOUTHWEST TO WEST WINDS WILL INCREASE TODAY AHEAD OF AN APPROACHING COLD FRONT. IN ADDITION...VERY DRY AND UNSEASONABLY WARM CONDITIONS ARE EXPECTED. THIS IN COMBINATION WITH CRITICAL FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. WYZ140-286-130000- /O.CON.KRIW.FW.W.0010.070912T1900Z-070913T0200Z/ YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS / NORTH SHOSHONE NF- 1055 AM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH...WITH GUSTS TO AROUND 35 MPH ARE EXPECTED ACROSS NORTHWEST WYOMING THIS AFTERNOON AND EVENING. THE STRONGER WINDS WILL BE OVER THE ABSAROKA MOUNTAINS. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND CRITICAL FUELS... RESULTING IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A COLD FRONT WILL MOVE INTO THE AREA LATE THIS AFTERNOON OR EARLY EVENING...BRINGING IN HIGHER RELATIVE HUMIDITIES ALLEVIATING THE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ288-130000- /O.CON.KRIW.FW.W.0010.070912T1900Z-070913T0200Z/ EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF- 1055 AM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH...WITH FREQUENT GUSTS OF 35 MPH AND HIGHER WILL DEVELOP TODAY ACROSS THE EAST SLOPE OF THE WIND RIVER MOUNTAINS. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND CRITICAL FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. SLIGHTLY HIGHER HUMIDITIES WILL MOVE THIS EVENING ALLEVIATING THE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ283-130000- /O.CON.KRIW.FW.W.0010.070912T1900Z-070913T0200Z/ UPPER WIND RIVER BASIN / WIND RIVER BASIN- 1055 AM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A SOUTHWEST TO WEST WIND BETWEEN 15 AND 20 MPH IS EXPECTED TO DEVELOP...WITH FREQUENT GUSTS TO AROUND 30 MPH ACROSS THE WIND RIVER BASIN. THESE WINDS WILL MIX DOWN INTO THE WIND RIVER BASIN BETWEEN 1 AND 3 PM. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND CRITICAL FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A COLD FRONT WILL MOVE INTO THE AREA THIS EVENING... BRINGING IN HIGHER RELATIVE HUMIDITIES ALLEVIATING THE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ280-285-289-130000- /O.CON.KRIW.FW.W.0010.070912T1900Z-070913T0200Z/ NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 1055 AM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST TO WEST WINDS WILL INCREASE INTO THE AFTERNOON HOURS...WITH SPEEDS GENERALLY BETWEEN 15 AND 25 MPH...WITH FREQUENT GUSTS TO 35 MPH PERSISTING THROUGH THE AFTERNOON AND EVENING. THE RELATIVE HUMIDITY WILL DIP TO BETWEEN 10 TO 15 PERCENT THIS AFTERNOON. THE WINDS AND LOW HUMIDITY...COMBINED WITH CRITICAL FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A COLD FRONT WILL MOVE INTO THE AREA THIS EVENING...BRINGING IN HIGHER RELATIVE HUMIDITIES ALLEVIATING THE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TEAM RIVERTON
000 WWUS85 KRIW 122152 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 352 PM MDT WED SEP 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM THIS EVENING FOR PORTIONS OF CENTRAL AND NORTHWEST WYOMING... WYZ140-286-130200- /O.CON.KRIW.FW.W.0010.000000T0000Z-070913T0200Z/ YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS / NORTH SHOSHONE NF- 352 PM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH...WITH GUSTS TO AROUND 35 MPH WILL CONTINUE INTO THE EVENING. THE STRONGER WINDS WILL BE OVER THE ABSAROKA MOUNTAINS. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND CRITICAL FUELS... RESULTING IN CRITICAL FIRE WEATHER CONDITIONS INTO THE EVENING. A COLD FRONT WILL MOVE INTO THE NORTHERN PART OF THE AREA AFTER 6 PM...BRINGING IN A SHARP NORTHERLY WIND SHIFT ALONG THE EAST SLOPE OF THE ABSAROKA MOUNTAINS BUT EVENTUALLY HIGHER RELATIVE HUMIDITIES AFTER 8 PM...LESSENING THE THREAT OF CRITICAL RED FLAG CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ288-130200- /O.CON.KRIW.FW.W.0010.000000T0000Z-070913T0200Z/ EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF- 352 PM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH...WITH FREQUENT GUSTS OF 35 MPH WILL CONTINUE ACROSS THE EAST SLOPE OF THE WIND RIVER MOUNTAINS. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT AND CRITICAL FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS INTO THIS EVENING. SLIGHTLY HIGHER HUMIDITIES AFTER 8 PM WILL WILL DECREASE THE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ283-130200- /O.CON.KRIW.FW.W.0010.000000T0000Z-070913T0200Z/ UPPER WIND RIVER BASIN / WIND RIVER BASIN- 352 PM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A SOUTHWEST TO WEST WIND BETWEEN 15 AND 20 MPH IS EXPECTED TO OCCUR FOR SEVERAL HOURS...WITH FREQUENT GUSTS TO AROUND 30 MPH ACROSS THE WIND RIVER BASIN. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES BETWEEN 5 AND 10 PERCENT AND CRITICAL FUELS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS INTO THE EVENING. A COLD FRONT WILL MOVE INTO THE AREA THIS EVENING... BRINGING IN HIGHER RELATIVE HUMIDITIES ALLEVIATING THE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ280-285-289-130200- /O.CON.KRIW.FW.W.0010.000000T0000Z-070913T0200Z/ NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 352 PM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS OF 15 AND 25 MPH...WITH FREQUENT GUSTS TO 35 MPH WILL PERSIST INTO THE EVENING. RELATIVE HUMIDITIES WILL BE AROUND 10 PERCENT OR LESS UNTIL 8 PM. THE WINDS AND LOW HUMIDITY...COMBINED WITH CRITICAL FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS UNTIL 8 PM BEFORE WINDS DECREASE AND RELATIVE HUMIDITIES BEGIN TO RECOVER ALLEVIATING THE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TEAM RIVERTON
000 WWUS85 KRIW 130202 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 802 PM MDT WED SEP 12 2007 WYZ140-286-130315- /O.EXP.KRIW.FW.W.0010.000000T0000Z-070913T0200Z/ YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS / NORTH SHOSHONE NF- 802 PM MDT WED SEP 12 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. RELATIVE HUMIDITIES WILL CONTINUE TO INCREASE ABOVE 15 PERCENT THIS EVENING. ALTHOUGH...WINDS WILL CONTINUE TO BE BREEZY FOR A FEW MORE HOURS...ESPECIALLY OVER THE ABSAROKA MOUNTAINS. THUS...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ WYZ288-130315- /O.EXP.KRIW.FW.W.0010.000000T0000Z-070913T0200Z/ EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF- 802 PM MDT WED SEP 12 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. WINDS HAVE BEGUN TO DIMINISH AND RELATIVE HUMIDITIES WILL CONTINUE TO INCREASE ABOVE 15 PERCENT THIS EVENING. THUS...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ WYZ283-130315- /O.EXP.KRIW.FW.W.0010.000000T0000Z-070913T0200Z/ UPPER WIND RIVER BASIN / WIND RIVER BASIN- 802 PM MDT WED SEP 12 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. WINDS HAVE DIMINISHED AND RELATIVE HUMIDITIES WILL CONTINUE TO INCREASE ABOVE 15 PERCENT THIS EVENING. THUS...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ WYZ280-285-289-130315- /O.EXP.KRIW.FW.W.0010.000000T0000Z-070913T0200Z/ NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 802 PM MDT WED SEP 12 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. WINDS HAVE DIMINISHED AND RELATIVE HUMIDITIES WILL CONTINUE TO INCREASE ABOVE 15 PERCENT THIS EVENING. THUS...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Sep 12, 2:20 AM MDT, 7 minutes earlier.
Area forecast discussion, Sep 12, 2:20 AM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 220 AM MDT WED SEP 12 2007 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT NEXT TROUGH DIGGING SOUTH SOUTHEAST OVER SOUTHERN CANADA...ACROSS BRITISH COLUMBIA...ALBERTA AND SASKATCHEWAN. DECENT LOW LEVEL MOISTURE UNDERNEATH IT WITH A FEW SHOWERS OCCURRING. AHEAD OF THE TROUGH...HOWEVER...ARE LOW DEWPOINTS WHICH WILL BRING VERY LOW RELATIVE HUMIDITIES TO MUCH OF THE CWA TODAY. THE GRADIENT TIGHTENS TODAY AS THE TROUGH APPROACHES WITH SOUTHWEST TO WEST WINDS INCREASING THIS MORNING OVER THE TYPICAL WIND CORRIDORS AS WELL AS THE MOUNTAINS. EVEN THE WIND RIVER BASIN WILL MIX THE WIND DOWN TO THE SURFACE THIS AFTERNOON AND EVENING. THE RELATIVE HUMIDITIES ARE EXPECTED TO BE IN THE 10 TO 15 PERCENT RANGE OVER THE AREA AS WELL. WILL UPGRADE FIRE WATCH TO A RED FLAG WARNING TODAY. THIS AREA INCLUDES YELLOWSTONE...ABSAROKA MOUNTAINS...EAST SLOPE OF THE WIND RIVER MOUNTAINS...WIND RIVER BASIN...GREEN MOUNTAINS AND CASPER MOUNTAINS...LOWER ELEVATION OF NATRONA COUNTY AND THE SOUTHERN BIGHORN MOUNTAINS. THE WARNING BEGINS AT 1 PM AND GOES THROUGH 8 PM. THESE CONDITIONS WILL EXIST OVER PORTIONS WEST OF THE DIVIDE...THOUGH WILL KEEP THESE AREAS OUT OF THE WARNING DUE TO NON-CRITICAL FUELS. COLD FRONT WILL MOVE INTO NORTHERN WYOMING LATE THIS AFTERNOON OR EARLY EVENING. IT THEN MOVES INTO THE CENTRAL BANKING UP AGAINST THE DIVIDE OVERNIGHT. THIS WILL BRING IN COOLER TEMPERATURES AND HIGHER HUMIDITIES ALLEVIATING THE FIRE WEATHER DANGER. THE TROUGH LOOKS TO DIG TO THE EAST OF THE CWA...SO NOT EXPECTING MUCH IN THE WAY OF DYNAMICS TO MOVE THROUGH. LIMITED MOISTURE IN THE NORTH TO NORTHEAST FLOW MAY BRING ISOLATED LIGHT UPSLOPE SHOWERS TO THE ABSAROKAS AND BIGHORNS TONIGHT INTO THURSDAY NIGHT. AMOUNTS WILL BE LIGHT. TEMPERATURES TODAY WILL BE IN THE 80S EAST OF THE DIVIDE...WITH 70S AND SOME 80S WEST. THE TEMPERATURES WILL COOL 15 TO 20 DEGREES BEHIND THE FRONT FOR THURSDAY. THE FRONT FINALLY MOVES INTO THE SOUTH THURSDAY EVENING. RIDGE QUICKLY SURGES INTO THE AREA FRIDAY MORNING WITH A WEAK MONSOONAL MOISTURE PLUME HEADING INTO WESTERN WYOMING. THIS WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS TO THE WEST. TEMPERATURES ALSO BEGIN TO REBOUND FRIDAY. .LONG TERM...SATURDAY THROUGH WEDNESDAY A HIGH PRESSURE RIDGE WILL BUILD OVER THE WEST AHEAD OF A PACIFIC LOW PRESSURE TROUGH THAT SHOULD CUT OFF ALONG THE NORTHERN CALIFORNIA COAST AND SLOWLY MOVE INLAND THROUGH MONDAY. SOUTHWEST FLOW DEVELOPS BRINGING WARMER TEMPERATURES AND BREEZY CONDITIONS SATURDAY WITH SOME PACIFIC MOISTURE MOVING INTO THE FAR WEST AND NORTH SUPPORTING ISOLATED SHOWERS MAINLY IN THE WESTERN AND NORTHERN MOUNTAINS. TEMPERATURES BECOME MORE SEASONABLE TO ABOVE NORMAL SUNDAY THROUGH TUESDAY. EXTENDED MODELS DIFFER WITH THE POSITION OF THE CUT OFF LOW AND THE HIGH PRESSURE RIDGE WHICH IMPACTS THE AMOUNT OF MOISTURE AVAILABLE ACROSS WESTERN WYOMING THROUGH THE PERIOD. THE RETURN OF SOUTHWEST FLOW WITH WEAK SHORT WAVE TROUGHS AND LIMITED MOISTURE BRINGS A MORE SUMMER LIKE PATTERN WITH THE THREAT OF ISOLATED THUNDERSTORMS...ESPECIALLY IN THE WESTERN MOUNTAINS. && .AVIATION... AVIATION...VFR CONDITIONS TO PREVAIL THROUGH 00Z TODAY. WIND SPEEDS WILL BE INCREASING AFTER 18Z TODAY AND CONTINUE AT 15 TO 20 MPH INTO THE EARLY EVENING HOURS. A COLD FRONT WILL MOVE SOUTH INTO NORTHERN WYOMING EARLY THIS EVENING 00Z - 01Z MOVING SOUTH THROUGH THE NIGHT BRINGING A WIND SHIFT TO THE NORTH NORTHEAST. BROKEN LOW CLOUDS WILL MOVE INTO THE NORTH AND EAST BEHIND THE COLD FRONT WITH DEVELOPING MVFR TO IFR CONDITIONS ACROSS JOHNSON...PARK AND BIG HORN COUNTIES BETWEEN 01Z AND 06Z SPREADING INTO NATRONA...FREMONT...WASHAKIE AND HOT SPRINGS COUNTIES BETWEEN 06Z AND 12Z THURSDAY. VFR CONDITIONS WILL CONTINUE WEST OF THE CONTINENTAL DIVIDE THROUGH 12Z THURSDAY. && .FIRE WEATHER... CRITICAL FIRE WEATHER DAY ACROSS PORTIONS OF THE CENTRAL AND NORTHWEST TODAY. SOUTHWEST TO WEST WINDS WILL BE ON THE INCREASE TODAY OVER MUCH OF THE AREA AS A COLD FRONT APPROACHES FROM THE NORTH. HUMIDITIES WILL BE VERY LOW TODAY MANY LOCATIONS...10 TO 15 PERCENT. A RED FLAG WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON THROUGH 8 PM THIS EVENING FOR YELLOWSTONE...ABSAROKA MOUNTAINS...EAST SLOPE OF THE WIND RIVER MOUNTAINS...WIND RIVER BASIN...GREEN MOUNTAINS AND CASPER MOUNTAINS...LOWER ELEVATION OF NATRONA COUNTY AND THE SOUTHERN BIGHORN MOUNTAINS. PORTIONS OF THE WEST AND SOUTH WILL EXPERIENCE THESE CONDITIONS AS WELL EXCEPT THE FUELS ARE NOT CRITICAL. THE FRONT WILL MOVE INTO THE NORTH AND CENTRAL THIS EVENING AND OVERNIGHT BRINGING IN COOLER TEMPERATURES AND HIGHER HUMIDITIES ALLEVIATING THE CRITICAL FIRE WEATHER CONDITIONS. THURSDAY WILL REMAIN BREEZY BUT COOLER AND NOT AS DRY. && .RIW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR WYZ140-280-283-285-286-288-289. && SHORT TERM...TWB LONG TERM...C.BAKER AVIATION...AR FIRE WEATHER...TWB
Hazardous weather outlook, Sep 11, 4:00 PM MDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 PM MDT TUE SEP 11 2007 WYZ001>020-022>030-121100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 PM MDT TUE SEP 11 2007 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON AND EVENING FOR PARTS OF CENTRAL AND NORTHWEST WYOMING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOUTHWEST TO WEST WINDS WILL BE ON THE INCREASE WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT. FIRE DANGER WILL BE ON THE INCREASE AS THE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES IN THE LOW TO MID TEENS...POSSIBLY RESULTING IN DANGEROUS FIRE WEATHER BEHAVIOR WEDNESDAY AFTERNOON AND EVENING WHERE FUELS ARE CONSIDERED CRITICAL. A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON AND EVENING FOR PARTS OF NORTHWEST AND CENTRAL WYOMING. A FRONT WILL MOVE INTO NORTHERN WYOMING LATE WEDNESDAY AFTERNOON...THEN INTO THE CENTRAL IN THE EVENING HANGING UP AGAINST THE DIVIDE THROUGH THURSDAY. THE FRONT FINALLY MOVES INTO SOUTHERN WYOMING THURSDAY EVENING. COOLER TEMPERATURES AND MORE HUMID AIR WILL MOVE IN BEHIND THE FRONT. THERE IS A CHANCE OF RAIN AND MOUNTAIN SNOW WEDNESDAY NIGHT INTO THURSDAY NIGHT MAINLY OVER JOHNSON COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
Nearby
Red Flag Warnings in Wyoming, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.